Open Access
Translator Disclaimer
oct 2000 Approximation and support theorem for a wave equation in two space dimensions
Annie Millet, Marta Sanz-Solé
Author Affiliations +
Bernoulli 6(5): 887-915 (oct 2000).


We prove a characterization of the support of the law of the solution for a stochastic wave equation with two-dimensional space variable, driven by a noise white in time and correlated in space. The result is a consequence of an approximation theorem, in the convergence of probability, for equations obtained by smoothing the random noise. For some particular classes of coefficients, approximation in the Lp-norm for p≥1 is also proved.


Download Citation

Annie Millet. Marta Sanz-Solé. "Approximation and support theorem for a wave equation in two space dimensions." Bernoulli 6 (5) 887 - 915, oct 2000.


Published: oct 2000
First available in Project Euclid: 6 April 2004

zbMATH: 0968.60059
MathSciNet: MR2001M:60147

Keywords: approximations , Stochastic partial differential equations , Support theorem

Rights: Copyright © 2000 Bernoulli Society for Mathematical Statistics and Probability


Vol.6 • No. 5 • oct 2000
Back to Top